# SDR SWAA095032

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 75,698 hours, 70,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945477
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR LOWER FIXED FRAME CRACKED.  REMOVED AND REPLACED FRAME PER SRM.
